Certain L-functions at s = 1/2
Acta Arithmetica, Tome 88 (1999) no. 1, pp. 51-66
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Introduction. The vanishing orders of L-functions at the centers of their functional equations are interesting objects to study as one sees, for example, from the Birch-Swinnerton-Dyer conjecture on the Hasse-Weil L-functions associated with elliptic curves over number fields. In this paper we study the central zeros of the following types of L-functions: (i) the derivatives of the Mellin transforms of Hecke eigenforms for SL₂(ℤ), (ii) the Rankin-Selberg convolution for a pair of Hecke eigenforms for SL₂(ℤ), (iii) the Dedekind zeta functions. The paper is organized as follows. In Section 1, the Mellin transform L(s,f) of a holomorphic Hecke eigenform f for SL₂(ℤ) is studied. We note that every L-function in this paper is normalized so that it has a functional equation under the substitution s ↦ 1-s. In Section 2, we study some nonvanishing property of the Rankin-Selberg convolutions at s=1/2. Section 3 contains Kurokawa's result asserting the existence of number fields such that the vanishing order of the Dedekind zeta function at s=1/2 goes to infinity.
@article{10_4064_aa_88_1_51_66,
author = {Shin-ichiro Mizumoto},
title = {Certain {L-functions} at s = 1/2},
journal = {Acta Arithmetica},
pages = {51--66},
year = {1999},
volume = {88},
number = {1},
doi = {10.4064/aa-88-1-51-66},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-88-1-51-66/}
}
Shin-ichiro Mizumoto. Certain L-functions at s = 1/2. Acta Arithmetica, Tome 88 (1999) no. 1, pp. 51-66. doi: 10.4064/aa-88-1-51-66
Cité par Sources :